# SDR DALA2015030301933

- Difficulty date: March 2, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON OTBD PAN FORWARD SIDE BETWEEN BEAM NR 1 AND NR 2 AFT CARGO COMPARTMENT.  REPAIRED IAW SRM 52-30-02, FIG 3.
